# SDR DALA2024120311419

- Difficulty date: December 3, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 91,408 hours, 12,007 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fastener
- Condition: Elongated
- Location: Lh Eng
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 LH ENG LAPF IB FASTENER HOLE ELONGATED. CORRECTIVE ACTION: REMOVED OLD DOUBLER AND REAMED THE WORN HOLE, APPLIED FREEZE PLUG AND DOUBLER REPAIR WITH MATERIAL: 2024-0-0.071" AS PER PRI 622696-14 REV.0. (0690405)
